# SDR AU960770

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8660804
- Condition: Broken
- Location: Flt Cmpt Window
- Component: 8660217
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) PILOTS PERSPEX SIDE WINDOW FAILED AND PARTS SEPARATED FROM AIRCRAFT DUE TO CRAZING - WINDOW IS PART OF THE EMERGENCY EXIT DOOR ASSEMBLY
